Home Print this page Email this page Small font size Default font size Increase font size   Users Online: 270
Home About us Editorial board Search Browse articles Submit article Instructions Subscribe Contacts Login 

  Article Access Statistics

Year : 2014 | Volume:  3 | Issue Number:  3 | Page:  68-73

ORIGINAL ARTICLE

Proposed regression equations for prediction of the size of unerupted permanent canines and premolars in Yemeni sample
Al-Kabab F A, Ghoname N A, Banabilh S M

Number of times this article was viewed 4667
Number of times this article has been printed  from the site 134
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article


Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal